# SDR DALA2017082206372

- Difficulty date: August 21, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 83,649 hours, 38,169 cycles
- System (JASC): 2572 · Electronic Shelf Section
- Part: Rack
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMP E4-3 RACK WD OUTBD MOUNTING HOLE CRACKED. REMOVED AREA DAMAGE AND REPAIRED AREA IAW SRM 51-70-11ON E4-3 RACK.
